Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The radius of $ \alpha $-convexity for the class of starlike univalent functions, $ \alpha $-real


Authors: Petru T. Mocanu and Maxwell O. Reade
Journal: Proc. Amer. Math. Soc. 51 (1975), 395-400
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1975-0374404-5
MathSciNet review: 0374404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use a result due to Gutljanskiĭ to obtain the radius of $ \alpha $-convexity for the class $ {S^ \ast }$ of starlike univalent functions for real $ \alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0374404-5
Keywords: Starlike, convex, alpha-convex, univalent
Article copyright: © Copyright 1975 American Mathematical Society